Alert archive / Texas / Small Craft Advisories in 2017
Small Craft Advisory 40, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Jun 20, 2017, 3:54 PM CDT. It took effect at Jun 20, 2017, 7:00 PM CDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2017, 3:54 PM CDT (20:54 UTC)
- In effect from
- Jun 20, 2017, 7:00 PM CDT
- Expired
- Jun 22, 2017, 10:00 AM CDT
- In force
- 39 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
263 WHUS74 KBRO 202054 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 354 PM CDT TUE JUN 20 2017 ...ADVERSE MARINE CONDITIONS DEVELOPING ALONG LOWER TEXAS COAST... .THE ORGANIZING TROPICAL SYSTEM OVER THE GULF OF MEXICO IS EXPECTED TO PRODUCE SWELL THAT WILL APPROACH THE LOWER TEXAS COAST THIS EVENING UNTIL WEDNESDAY EVENING...AND THEREFORE A SMALL CRAFT ADVISORY IS NOW IN EFFECT. GMZ150-155-170-175-210500- /O.NEW.KBRO.SC.Y.0040.170621T0000Z-170622T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 354 PM CDT TUE JUN 20 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT WEDNESDAY. * WINDS...NORTH TO NORTHWEST AT 10 TO 20 KNOTS. * SEAS...5 TO 8 FEET NEARSHORE...AND 6 TO 9 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
116 WHUS74 KBRO 210250 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 950 PM CDT TUE JUN 20 2017 ...ADVERSE MARINE CONDITIONS DEVELOPING ALONG LOWER TEXAS COAST... .THE ORGANIZING TROPICAL SYSTEM OVER THE GULF OF MEXICO IS EXPECTED TO PRODUCE SWELL THAT WILL APPROACH THE LOWER TEXAS COAST TONIGHT UNTIL WEDNESDAY EVENING...AND THEREFORE THE SMALL CRAFT ADVISORY REMAINS IN EFFECT. GMZ150-155-170-175-210930- /O.CON.KBRO.SC.Y.0040.000000T0000Z-170622T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 950 PM CDT TUE JUN 20 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY... * WINDS...NORTH TO NORTHWEST AT 10 TO 20 KNOTS. * SEAS...6 TO 8 FEET NEARSHORE...AND 7 TO 9 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
342
WHUS74 KBRO 210932
MWWBRO
URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
432 AM CDT WED JUN 21 2017
...HAZARDOUS MARINE CONDITIONS WILL CONTINUE ALONG THE LOWER
TEXAS GULF COAST...
.TROPICAL STORM CINDY WILL CONTINUE TO MOVE INTO THE NORTHWEST
GULF TODAY. THIS SYSTEM WILL CREATE DANGEROUS SWELLS THAT WILL
INCREASE THIS MORNING FOR THE GULF WATERS EAST OF PADRE ISLAND.
WINDS WILL ALSO INCREASE TODAY.
GMZ150-155-170-175-211815-
/O.EXT.KBRO.SC.Y.0040.000000T0000Z-170622T0600Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
432 AM CDT WED JUN 21 2017
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT THURSDAY...
* WINDS...NORTH TO NORTHWEST AROUND 20 KNOTS
* SEAS...6 TO 8 FEET NEARSHORE..OCCASIONALLY UP TO 10 FEET
8 TO 10 FEET OFFSHORE..OCCASIONALLY UP TO 13 FEET
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.
&&
$$
69696 WHUS74 KBRO 211442 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 942 AM CDT WED JUN 21 2017 ...HAZARDOUS MARINE CONDITIONS WILL CONTINUE ALONG THE LOWER TEXAS GULF COAST... .HIGH WAVES CONTINUING TO BE GENERATED BY TROPICAL STORM CINDY WILL CONTINUE TO PRODUCE A HIGH SWELL ACROSS THE LOWER TEXAS COASTAL WATERS AND BE DIRECTED TOWARDS THE TEXAS COAST. NORTHWEST WINDS INCREASE THROUGH THE DAY WITH WIND APPROACHING 20 KNOTS WITH GUSTS NEAR 25 KNOTS AT TIMES. GMZ150-155-170-175-220000- /O.CON.KBRO.SC.Y.0040.000000T0000Z-170622T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 942 AM CDT WED JUN 21 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... * WINDS...NORTH TO NORTHWEST AROUND 20 KNOTS GUSTS 25 KNOTS. * SEAS...6 TO 8 FEET NEARSHORE..OCCASIONALLY UP TO 10 FEET 8 TO 10 FEET OFFSHORE..OCCASIONALLY UP TO 13 FEET PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
147 WHUS74 KBRO 212124 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 424 PM CDT WED JUN 21 2017 ...SWELLS FROM TROPICAL STORM CINDY CONTINUE TO REACH THE LOWER TEXAS GULF COAST THIS AFTERNOON... .TROPICAL STORM CINDY CONTINUES TO PRODUCE SWELLS ACROSS THE WESTERN GULF OF MEXICO TOWARDS THE LOWER TEXAS COASTAL WATERS THIS AFTERNOON. WINDS WILL CONTINUE TO DIMINISH ACROSS THE LOWER TEXAS COASTAL WATERS TONIGHT BUT RESIDUAL SWELLS WILL PROVIDE HIGH SEAS OFFSHORE THE LOWER TEXAS COAST. GMZ150-155-170-175-220530- /O.EXT.KBRO.SC.Y.0040.000000T0000Z-170622T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 424 PM CDT WED JUN 21 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THURSDAY... * WINDS...NORTHWEST WINDS 10 TO 15 KNOTS SHIFTING TO SOUTHWEST LATE TONIGHT. * SEAS...5 TO 7 FEET NEARSHORE AND 7 TO 9 FEET FAR OFFSHORE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CASTILLO
490 WHUS74 KBRO 220529 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1229 AM CDT THU JUN 22 2017 ...ELEVATED SWELLS FROM TROPICAL STORM CINDY WILL CONTINUE OVERNIGHT... .TROPICAL STORM CINDY CONTINUES TO PRODUCE SWELLS ACROSS THE WESTERN GULF OF MEXICO TOWARDS THE LOWER TEXAS COASTAL WATERS TONIGHT. THESE RESIDUAL SWELLS WILL KEEP HAZARDOUS MARINE CONDITONS IN PLACE ACROSS THE GULF WATERS EAST OF PADRE ISLAND. GMZ150-155-170-175-221330- /O.CON.KBRO.SC.Y.0040.000000T0000Z-170622T1500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1229 AM CDT THU JUN 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS...NORTHWEST WINDS 10 TO 15 KNOTS SHIFTING TO SOUTHWEST LATE TONIGHT. * SEAS...5 TO 7 FEET NEARSHORE AND 7 TO 9 FEET FAR OFFSHORE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 69
337 WHUS74 KBRO 220946 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 446 AM CDT THU JUN 22 2017 ...ELEVATED SWELLS FROM TROPICAL STORM CINDY WILL CONTINUE THIS MORNING... .TROPICAL STORM CINDY WILL MAKE LANDFALL NEAR THE TEXAS AND LOUISIANA BORDER LATER THIS MORNING. MEANWHILE, SOME OCCASIONALLY HIGHER SWELLS MAY REACH THE LOWER TEXAS COASTAL WATERS UNTIL THEN. MARINE CONDITONS WILL IMPROVE BRIEFLY BEFORE WINDS AND SEAS THEN INCREASE THIS AFTERNOON AND EVENING. GMZ150-155-170-175-221800- /O.CON.KBRO.SC.Y.0040.000000T0000Z-170622T1500Z/ /O.NEW.KBRO.SC.Y.0041.170623T0000Z-170623T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 446 AM CDT THU JUN 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY WILL THEN BE IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT FRIDAY. * WINDS...SOUTH TO SOUTHWEST WINDS 10 TO 15 KNOTS TODAY INCREASING LATER THIS EVENING. * SEAS...4 TO 7 FEET NEARSHORE AND 6 TO 8 FEET FAR OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-221800- /O.NEW.KBRO.SI.Y.0045.170622T1800Z-170623T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 446 AM CDT THU JUN 22 2017 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS, WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING. * WINDS...SOUTHEAST AROUND 20 KNOTS...WITH GUSTS TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 69
771 WHUS74 KBRO 221504 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1004 AM CDT THU JUN 22 2017 ...SWELLS CONTINUE TO SUBSIDE AS TROPICAL DEPRESSION CINDY MOVES FARTHER INLAND. .TROPICAL STORM CINDY MADE LANDFALL EARLIER THIS MORNING AND CONTINUES TO WEAKEN AS IT MOVES FARTHER INLAND ACROSS EAST TEXAS. SWELL GENERATED FROM THE CYCLONE CONTINUE TO LOWER THROUGH THE DAY. THE BRIEFLY IMPROVED CONDITIONS ARE EXPECTED TO DETERIORATE FIRST OVER THE LAGUNA MADRE LATER THIS AFTERNOON AND THEN OVER THE GULF WATERS TONIGHT AS SOUTH WINDS INCREASE TO STRONG LEVELS. GMZ150-155-170-175-222315- /O.EXP.KBRO.SC.Y.0040.000000T0000Z-170622T1500Z/ /O.CON.KBRO.SC.Y.0041.170623T0000Z-170623T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1004 AM CDT THU JUN 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT FRIDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT FRIDAY. * WINDS...SOUTH TO SOUTHWEST WINDS 10 TO 15 KNOTS TODAY INCREASING LATER THIS EVENING. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-222315- /O.CON.KBRO.SI.Y.0045.170622T1800Z-170623T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1004 AM CDT THU JUN 22 2017 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTHEAST AROUND 20 KNOTS...WITH GUSTS TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jun 20, 2:42 PM CDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jun 20, 2:42 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
242 PM CDT Tue Jun 20 2017
.SHORT TERM (Tonight through Wednesday Night): Coastal and Marine
impacts will be of the main concern from newly formed Tropical
Storm Cindy, located over the North Central Gulf of Mexico. Inland
areas will see nothing more then more heat and a fire weather
threat. As for the coastal hazards large swell being generated by
TS Cindy will be directed toward the Texas coast the next 24-36
hours...See marine section below for heights. As the higher swell
approaches the coast it will result in rough high surf with
pounding breakers, a high risk of rip currents and the potential
for coastal flooding. Astronomical high tide occurs around 330 am
so the best chance of coastal flooding is late tonight and around
sunrise, however with the high swell conditions anticipated to
peak Wednesday afternoon overwash to the dunes is possible along
any location from Boca Chica beach, South Padre Island to Kenedy
county.
Model consensus and NHC track is for TS Cindy to make headway for
the Upper Texas/SW Louisiana coast making landfall sometime late
Wednesday night/sunrise Thursday. With our CWA remain on the west
dry subsidence side of the storm's circulation we can expect more
of the same hot dry weather. Precipitable water values from this
morning's sounding already were below seasonal normals at 1.5 inches.
GFS and NAM forecast for the PWATS to drop dramatically between 0.75-
1 inch which is at or below the 10 percentile or normal or very
close to record territory. This dry air coupled with
compressed/subsident air will result in temperatures soaring well
above the century mark for many locations along and west of I-69E.
NAM is the most aggressive with Max Temps showing Brownsville
reaching 104 degrees. Records highs will be jeopardy at all RGV
climate stations. Overnight, conditions tonight and Wednesday will
be sultry to say the least with temperatures slow to drop off but
bottoming out near seasonal averages with clear skies and a slow
recovery of dew points overnight.
.LONG TERM (Thursday through Tuesday): With Tropical Storm Cindy
inland across southeast Texas/southwest Louisiana Thursday...southwest
TX will be on the subsident side of the tropical low and low to
mid level moisture will be limited across the Rio Grande Valley
and northern ranchlands through Thursday and Friday. Low to mid
level moisture will increase across south TX through the weekend
as an inverted 500mb trough develops across the lower TX coast
between the 500mb ridge across the southwest United States and the
500mb ridge across Florida and eastern Gulf of Mexico. This
should provide at least a slight chance to chance of showers and
isolated thunderstorms through the weekend into early next week as
a weak cold front makes its way into south TX Sunday and Monday
allowing moisture to pool across the CWA. With the increase in
cloud cover and rain chances...temperatures will not be as hot
Saturday through Tuesday as they will be Thursday and Friday.
&&
.Fire weather...Dry northwest to north flow around the western
periphery of Tropical Storm Cindy coupled with subsidence of very
dry air in the mid layer will allow for dew points to fall well
below normal Wednesday. Extremely high temperatures, 100-108
degrees, to combine with the low dew points crashing relative
humidity between 20-30 percent along and west of I-69C. Deep Mixing
of the boundary layer will allow for moderate wind to mix to the
surface in the afternoon with winds between 15-20 mph. This should
allow for elevated fire conditions but keep them just shy of Red
Flag conditions. A Range Fire discussion is likely to be issued
tomorrow for the elevated threat.
&&
.MARINE (Tonight through Wednesday night): At 2 pm CDT, Buoy 42020
was reporting waves around 4 feet and a 7 second East swell at 2
feet with north wind at around 15 knots. The 42002 buoy (approx.
200nm East of Brownsville) was reporting seas near 11 feet and a 10
second swell at 8 feet. This higher swell is expected to impact the
Lower Texas Coastal waters tonight and Wednesday as newly formed
Tropical Storm Cindy continues to move slowly northwest the next
24 to 36 hours. Small craft advisories go into effect for the Gulf
waters at 7 pm and will likely continue through Wednesday night.
Winds to increase but tropical storm force winds are not
anticipated with Cindy having a rather small center and with the
strongest winds remaining on the northern and east side of the
tropical storm well removed from the Lower Texas Coastal waters.
Swell from the east become more northeast to north Wednesday night
into Thursday with a steadily lowering at that time. An isolated
shower or thunderstorm is possible but not anticipating any
squalls with the storm passing well north of the region.
Thursday through Sunday...Light to moderate west to southwest
winds will prevail across the coastal waters Thursday with
Tropical Storm Cindy inland across southeast Texas/southwest
Louisiana. Winds are expected to back to the south Thurs night and
increase as the pressure gradient increases across the western
Gulf of Mexico in the wake of Cindy. Moderate to strong southerly
winds should prevail across the lower TX coast Friday. The
pressure gradient is progged to weaken Saturday and winds are
expected to decrease and back to the east as a weak frontal
boundary moves into central TX. Light to moderate east to
southeast winds should prevail across the coastal waters through
the weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 76 97 75 96 / 10 10 0 10
BROWNSVILLE 75 100 75 98 / 10 0 0 10
HARLINGEN 73 101 73 102 / 10 0 0 10
MCALLEN 75 104 74 105 / 0 0 0 10
RIO GRANDE CITY 75 105 74 105 / 0 0 0 10
SOUTH PADRE ISLAND 81 90 79 91 / 10 10 10 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk from late tonight through Wednesday
evening for TXZ251-256-257.
High Surf Advisory from 5 AM to 7 PM CDT Wednesday for TXZ251-
256-257.
GM...Small Craft Advisory from 7 PM this evening to 7 PM CDT
Wednesday for GMZ150-155-170-175.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
59/61/65Hazardous weather outlook, Jun 20, 5:11 AM CDT, 10 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 511 AM CDT Tue Jun 20 2017 TXZ248>257-211015- Zapata-Jim Hogg-Brooks-Kenedy-Starr-Hidalgo-Inland Willacy- Inland Cameron-Coastal Willacy-Coastal Cameron- 511 AM CDT Tue Jun 20 2017 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Today and Tonight An elevated risk of rip currents is possible at the beaches of South Padre Island and at Boca Chica Beach. .DAYS TWO THROUGH SEVEN...Wednesday through Monday An elevated risk of rip currents is possible at the beaches of South Padre Island and at Boca Chica Beach. Minor coastal flooding is possible at the beaches of South Padre Island and at Boca Chica Beach on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-211015- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 511 AM CDT Tue Jun 20 2017 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Today and Tonight Small Craft Advisories may be needed for all or portions of the lower Texas coast tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Small Craft Advisories may be needed for all or portions of the lower Texas coastal waters Wednesday and Wednesday night...and again Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. 19/69
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 2:55 PM CDT | Coastal Flood Statement | BRO | Kenedy | 31 hr |
| Jun 20, 2:55 PM CDT | Rip Current Statement | BRO | Kenedy | 52 hr |
| Jun 20, 2:55 PM CDT | High Surf Advisory | BRO | Kenedy | 43 hr |
Nearby
Small Craft Advisories in Texas, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.